Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Two-point boundary conditions linear in a parameter

Hyman Joseph Zimmerberg

Vol. 12 (1962), No. 1, 385–393
Mathematical Subject Classification
Primary: 34.30
Milestones
Received: 20 December 1960
Published: 1 March 1962
Authors
Hyman Joseph Zimmerberg